MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT311413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, during an endovascular procedure a gore® excluder® aaa endoprosthesis featuring c3® deployment system was prepped for use and advanced to the intended deployment location.The physician pulled the deployment line, and the entire deployment line came out but it did not deploy the device.There was no familiar deployment sound typically heard, it was like the line was not attached to the deployment mechanism or within the hatch.The physician chose not to consider using the backup hatch mechanism and the device was carefully withdrawn back into the sheath.The device and sheath were removed from the patient together.Another device was used in its place and the procedure was concluded with good results.The patient tolerated the procedure.After the procedure was concluded, the device was examined and found to be completely intact.The deployment line was found to be the exact length of the device and confirmed that it had not "broken".It was as if it had not been attached.The device and deployment line will be returned to gore for analysis.
 
Additional Manufacturer Narrative
The device evaluation showed the following: engineering examined the returned components.Engineering observed that the first deployment knob and the majority of the first deployment line was removed, but the endoprosthesis was still contained in the sleeve.The first deployment line appeared to be broken.Engineering took a closer look at the sleeve under magnification and none of the stitches of the sleeve were unlaced.No unintended knots were observed.Engineering was unable to identify the other end of the broken line.Engineering manually unlaced the first stitch of the sleeve to see the other end of the broken line.Based on the findings from this evaluation, the physician¿s observation that ¿the physician pulled the deployment line, and the entire deployment line came out but it did not deploy the device.¿ was confirmed.Based on findings from this evaluation, the physician¿s observation that ¿the deployment line was found to be the exact length of the device and confirmed that it had not ¿broken¿.It was as if it had not been attached.¿ was not confirmed.The likely cause for the reported observation that ¿the physician pulled the deployment line, and the entire deployment line came out but it did not deploy the device¿ could not be determined with the available information.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21185611
Report Number3007284313-2025-03719
Device Sequence Number17218540
Product Code MIH
UDI-Device Identifier00733132619078
UDI-Public00733132619078
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRLT311413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale